Hypoglycaemia in A&E
Maggie Watkinson Lecturer Practitioner, Diabetes Nursing, Raddiffe Infirmary,
NHS Trust, and Oxford Brookes University
In article 908, Maggie Watkinson discusses the signs and symptoms of hypoglycaemia, and the appropriate treatment and nursing care in A&E
The aim of this article is to explore the care for people with diabetes experiencing a hypoglycaemic episode within the A&E department.
Emergency Nurse. 3, 3, 10-14. doi: 10.7748/en.3.3.10.s4
Want to read more?
Subscribe for unlimited access
Try 1 month’s access for just £1 and get:
- Full access to the website and the online archive
- Bi-monthly digital edition
- RCNi Portfolio and interactive CPD quizzes
- RCNi Learning with 200+ evidence-based modules
- 10 articles a month from any other RCNi journal
Already subscribed? Log in
Alternatively, you can purchase access to this article for the next seven days. Buy now